# SDR ASOA20140517041

- Difficulty date: May 17, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 32,181 hours, 18,011 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500230C90
- Part serial: 223354
- Condition: Faulty
- Location: Nr 1 Nacelle
- Part time: 30,756 hours, 25,105 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED ENGINE NR 1 FIRE DETECT FAIL MESSAGE ON EICAS.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE FIRE DETECTION LOOP.  OPS CHECKS WERE GOOD.
